# SDR SWIA201128975

- Difficulty date: December 17, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 24,704 hours, 21,167 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Damaged
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD THUMPING SOUND EMANATING FROM SERVICE DOOR/GALLEY AREA.  (FLT 6472)  REPAIRED SERVICE DOOR SEAL PER AMM.
